Alert archive / Idaho / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 64, NWS Pocatello, ID

July 15, 2015Bannock County, Oneida County, Power County, Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Jul 15, 2015, 5:35 PM MDT for Bannock County, Oneida County, Power County, Idaho. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2015, 5:35 PM MDT (23:35 UTC)
Expired
Jul 15, 2015, 6:30 PM MDT
In force
55 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Bannock County, ID, Oneida County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 87 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 11.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
2487 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WUUS55 KPIH 152335
SVRPIH
IDC005-071-077-160030-
/O.NEW.KPIH.SV.W.0064.150715T2335Z-150716T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
535 PM MDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BANNOCK COUNTY IN SOUTHEASTERN IDAHO...
  SOUTHEASTERN POWER COUNTY IN SOUTHEASTERN IDAHO...
  NORTHERN ONEIDA COUNTY IN SOUTHEASTERN IDAHO...

* UNTIL 630 PM MDT

* AT 535 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO TWO INCHES IN
  DIAMETER. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF HOLBROOK
  SUMMIT...OR 24 MILES NORTH OF SNOWVILLE...AND MOVING EAST AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  ARBON...ROY...MALAD PASS...DANIELS RESERVOIR AND HAWKINS RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4220 11286 4237 11293 4256 11231 4230 11220
TIME...MOT...LOC 2335Z 253DEG 20KT 4231 11280 

$$

MESSICK
2 follow-up statements
448 
WWUS55 KPIH 152358
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
558 PM MDT WED JUL 15 2015

IDC005-071-077-160030-
/O.CON.KPIH.SV.W.0064.000000T0000Z-150716T0030Z/
BANNOCK ID-POWER ID-ONEIDA ID-
558 PM MDT WED JUL 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTH CENTRAL BANNOCK...SOUTHEASTERN POWER AND NORTHERN ONEIDA
COUNTIES...

AT 557 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 12 MILES NORTH
OF HOLBROOK SUMMIT...OR 22 MILES NORTHWEST OF MALAD...MOVING EAST AT 
25 MPH. VERY HEAVY RAINFALL MAY RESULT IN FLOODING OF ROADS AND 
HOUSES.

LOCATIONS IMPACTED INCLUDE...
ARBON...ROY...MALAD PASS...DANIELS RESERVOIR AND HAWKINS RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4220 11286 4237 11293 4256 11231 4230 11220
TIME...MOT...LOC 2357Z 253DEG 20KT 4234 11264 

$$

MESSICK
601 
WWUS55 KPIH 160025
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
625 PM MDT WED JUL 15 2015

IDC005-071-077-160035-
/O.EXP.KPIH.SV.W.0064.000000T0000Z-150716T0030Z/
BANNOCK ID-POWER ID-ONEIDA ID-
625 PM MDT WED JUL 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BANNOCK...
SOUTHEASTERN POWER AND NORTHERN ONEIDA COUNTIES WILL EXPIRE AT 630 PM
MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4220 11286 4237 11293 4256 11231 4230 11220
TIME...MOT...LOC 0018Z 253DEG 20KT 4234 11264 

$$

MESSICK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 1:13 PM MDT, 4 hours 22 minutes earlier.

Area forecast discussion, Jul 15, 1:13 PM MDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
113 PM MDT WED JUL 15 2015

.SHORT TERM...TODAY AND THURSDAY. THE MAIN SYSTEM TO OUR WEST
CONTINUES TO PUSH EAST ACROSS IDAHO TODAY. THE FIRST ROUND OF
SHOWERS AND STORMS HAS PUSHED INTO WYOMING WHILE THE SECOND ROUND
IS FORMING ACROSS THE CENTRAL MOUNTAINS AND ALSO THE
SOUTHERN/EASTERN HIGHLANDS. THE BATCH UP NORTH IS EXPECTED TO PUSH
EAST ACROSS THE UPPER PLAIN AND HIGHLANDS THIS EVENING. WE WILL BE
WATCHING FOR ANY OUTFLOW BOUNDARIES THAT COULD PUSH SOUTH AWAY
FROM THAT AREA AND PRODUCE STORMS. BY THE OVERNIGHT HOURS...WE
WILL SEE DRY CONDITIONS EVERYWHERE AS WESTERLY FLOW OVERTAKES THE
PATTERN BRIEFLY. WESTERLY FLOW CONTINUES THURSDAY AS THE SYSTEM
FROM CANADA SAGS SOUTHWARD AND INFLUENCES OUR WEATHER. EXPECT MOSTLY
DRY CONDITIONS WITH A FEW STORMS CLOSER TO THE LOW NEAR THE
MONTANA BORDER...AS WELL ACROSS THE SOUTHERN HIGHLANDS AS A BIT OF
MOISTURE SNEAKS NORTH. OTHERWISE IT WILL BE BREEZY WITH MANY OF US
SEEING 15-20 MPH WINDS WITH HIGHER GUSTS. THERE WILL BE NO REAL
TEMPERATURE CHANGE AS WE REMAIN PRETTY CLOSE TO NORMAL IF NOT JUST
BELOW.  KEYES

.LONG TERM...FRIDAY THROUGH THE MIDDLE OF NEXT WEEK. THE MODELS
ARE STRUGGLING MIGHTILY WITH THE PATTERN HEADING INTO THE
WEEKEND. WE WILL END UP IN SPLIT FLOW...BUT THE MAIN ISSUE IS HOW
MUCH STORMINESS WE WILL SEE ESPECIALLY ON SATURDAY. THIS IS DUE TO
WHAT EVENTUALLY HAPPENS WITH THE SPLIT AS IT CROSSES IDAHO. ALL
MODELS ARE SHOWING SOME SEMBLANCE OF A WAVE MOVING THROUGH BUT
THEY ARE ALL OVER THE PLACE ON ITS TRACK. THE FORECAST WILL FOCUS
ON THE MOUNTAINS FOR THE BEST CHANCE OF RAIN AND THUNDER WITH A
MUCH LOWER CHANCE FOR THE SNAKE PLAIN. BEYOND THAT...THE MODELS
ARE EVEN MORE CHAOTIC ON WHAT TO DO WITH THE SOUTHERN END OF THE
SPLIT FOR THE FIRST PART OF NEXT WEEK. IT SHOULD GET KICKED OUT
EVENTUALLY AS THE NEXT BIGGER LOW DROPS TOWARD THE PACIFIC
NORTHWEST. IT DOES APPEAR THOUGH WE WILL SEE SOME SHOWERS AND
STORMS NO MATTER WHAT ENDS UP HAPPENING AS SOME MOISTURE PUSHES
INTO THE STATE FROM THE SOUTH AND WEST. IT WILL JUST DEPEND ON IF
WE CAN TAP INTO ANY MONSOON MOISTURE AT SOME POINT. TEMPERATURES
COOL OVER THE WEEKEND WITH HIGHS IN THE UPPER 70S/LOW 80S IN THE
VALLEYS AND 60S FOR THE MOUNTAINS. NEXT WEEK...SHOULD SEE A
WARMING TREND AND PUSH US BACK INTO THE 70S AND 80S AREAWIDE. KEYES

&&

.AVIATION....UPPER SHORT WAVE OVER EASTERN IDAHO WILL CONTINUE
TRACKING EASTWARD...BUT COULD STILL SEE ISOLATED THUNDERSTORMS THIS
AFTERNOON GIVEN THE INSTABILITY. EXPECT STORMS TO TRIGGER OVER
MOUNTAINS THIS AFTERNOON WITH CLEARING LATER TONIGHT. HINSBERGER

&&

.FIRE WEATHER...MOUNTAINS MAY SEE SOME ISOLATED THUNDERSTORMS THIS
EVENING...BUT THEY SHOULD DISSIPATE AROUND SUNSET. DRIER WEATHER IS
EXPECTED TOMORROW...BUT WINDS WILL INCREASE ACROSS THE AREA TOMORROW
AFTERNOON ALONG A COLD FRONT. WINDS WILL PICK BACK UP AGAIN FRIDAY
AS AN UPPER TROUGH DIGS INTO THE PAC NW. THE TROUGH WILL HELP
TRIGGER SHOWERS AND THUNDERSTORMS FRIDAY AFTERNOON AND MAY LINGER
INTO SATURDAY. IT APPEARS NEXT WEEK WILL BEGIN ON A DRY NOTE AS
RIDGING MOVES INTO THE AREA.  HINSBERGER

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

In the hours before

Special weather statement, Jul 15, 4:38 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
438 PM MDT WED JUL 15 2015

IDZ022-152345-
SOUTH CENTRAL HIGHLANDS ID-
438 PM MDT WED JUL 15 2015

...HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH AFFECTING SOUTH
CENTRAL CASSIA COUNTY UNTIL 545 PM MDT...

AT 438 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF OAKLEY...MOVING NORTHEAST AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELBA...ALMO...MT HARRISON AND CITY OF ROCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4205 11366 4220 11389 4242 11370 4224 11338
TIME...MOT...LOC 2238Z 222DEG 5KT 4220 11374

MESSICK
Special weather statement, Jul 15, 4:51 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
451 PM MDT WED JUL 15 2015

IDZ019-020-152330-
UPPER SNAKE RIVER PLAIN ID-UPPER SNAKE HIGHLANDS ID-
451 PM MDT WED JUL 15 2015

...WINDS UP TO 40 MPH...HEAVY RAIN AND SMALL HAIL AFFECTING EASTERN
CLARK...FREMONT AND NORTHWESTERN MADISON COUNTIES UNTIL 530 PM MDT...

AT 450 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MACKS INN TO NEAR ST
ANTHONY...AND MOVING NORTHEAST AT 30 MPH.

WINDS UP TO 40 MPH...HEAVY RAIN AND SMALL HAIL WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE... ASHTON...HENRYS
LAKE...PARKER...DRUMMOND...ST ANTHONY... ISLAND PARK
VILLAGE...CHESTER...ASHTON RESERVOIR...PONDS LODGE...ISLAND PARK
RESERVOIR...MACKS INN...SHOTGUN VILLAGE...ASHTON HILL...BIG
SPRINGS...MESA FALLS STATE PARK...HARRIMAN STATE PARK AND NORTHERN
SAINT ANTHONY SAND DUNES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4389 11184 4452 11165 4456 11157 4454 11147
      4456 11151 4458 11151 4467 11127 4465 11128
      4461 11124 4458 11123 4457 11118 4453 11113
      4450 11113 4449 11109 4413 11109 4412 11105
      4399 11105
TIME...MOT...LOC 2250Z 234DEG 27KT 4450 11130 4395 11165

JKEYES
Special weather statement, Jul 15, 4:56 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
456 PM MDT WED JUL 15 2015

IDZ020-021-023-152345-
UPPER SNAKE RIVER PLAIN ID-LOWER SNAKE RIVER PLAIN ID-
CARIBOU HIGHLANDS ID-
456 PM MDT WED JUL 15 2015

...WINDS OVER 30 MPH...HEAVY RAIN AND SMALL HAIL AFFECTING CENTRAL
BINGHAM AND WEST CENTRAL BONNEVILLE COUNTIES UNTIL 545 PM MDT...

AT 455 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROSE...MOVING EAST AT 35 MPH.

WINDS OVER 30 MPH...HEAVY RAIN AND SMALL HAIL WILL BE POSSIBLE WITH
THIS STORM.  MINOR FLOODING IS LIKELY ESPECIALLY IN POOR DRAINAGE
AREAS.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN IDAHO FALLS...BLACKFOOT...GOSHEN...AMMON...SHELLEY...
FIRTH...FORT HALL LINCOLN CREEK LODGE...BONE...TABER...ROCKFORD...
MORELAND...ROSE...GROVELAND...BASALT AND WAPELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4317 11272 4341 11273 4349 11180 4315 11174
TIME...MOT...LOC 2255Z 261DEG 29KT 4328 11240

JKEYES
Local storm report, Jul 15, 5:02 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
502 PM MDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HEAVY RAIN       4 W ST. ANTHONY         43.96N 111.76W
07/15/2015  M0.20 INCH       FREMONT            ID   TRAINED SPOTTER

            RAIN FELL IN APPROXIMATELY 6 MINUTES WITH A FEW PIECES OF
            PEA-SIZE HAIL.

&&

GWICKLUN
Local storm report, Jul 15, 5:21 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
521 PM MDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             10 SE TABER             43.22N 112.49W
07/15/2015  E0.75 INCH       BINGHAM            ID   TRAINED SPOTTER

            1/2 INCH TO 3/4 INCH HAIL IN MORELAND AT TIME OF
            OBSERVATION.

&&

GWICKLUN
Local storm report, Jul 15, 5:25 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
525 PM MDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             5 WNW BLACKFOOT         43.22N 112.44W
07/15/2015  E0.88 INCH       BINGHAM            ID   TRAINED SPOTTER

            HAIL BEGAN AS PEA-SIZE HAIL AND INCREASED WITHIN 2
            MINUTES WITH HEAVY RAIN FOLLOWING THE HAIL.

&&

GWICKLUN

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 12:32 PM MDTSpecial Weather StatementPIHButte43 min
Jul 15, 12:59 PM MDTSevere Thunderstorm WarningPIHButte, Custer46 min
Jul 15, 1:40 PM MDTSevere Thunderstorm WarningPIHButte, Custer50 min
Jul 15, 2:32 PM MDTSpecial Weather StatementPIHButte58 min
Jul 15, 2:51 PM MDTSpecial Weather StatementPIHClark39 min
Jul 15, 3:01 PM MDTSpecial Weather StatementPIHFremont44 min
Jul 15, 3:31 PM MDTSpecial Weather StatementPIHJefferson, Madison44 min
Jul 15, 3:42 PM MDTSpecial Weather StatementPIHClark, Fremont48 min
Jul 15, 3:54 PM MDTTornado WarningPIHFremont, Jefferson, Madison51 min
Jul 15, 4:02 PM MDTSpecial Weather StatementPIHBear Lake, Franklin58 min
Jul 15, 4:32 PM MDTSpecial Weather StatementPIHPower58 min
Jul 15, 4:38 PM MDTSpecial Weather StatementPIHCassia67 min
Jul 15, 4:41 PM MDTSevere Thunderstorm WarningPIHCassia, Oneida, Power49 min
Jul 15, 4:51 PM MDTSpecial Weather StatementPIHFremont39 min
Jul 15, 4:56 PM MDTSpecial Weather StatementPIHBingham49 min
Jul 15, 5:28 PM MDTSevere Thunderstorm WarningPIHBingham30 min
Jul 15, 5:43 PM MDTSevere Thunderstorm WarningPIHCaribou32 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.